On the compositum of two power series rings

Abhyankar, Shreeram S. ; Heinzer, William ; Wiegand, Sylvia (1991) On the compositum of two power series rings Proceedings of the American Mathematical Society, 112 (3). pp. 629-636. ISSN 0002-9939

PDF - Publisher Version

Official URL: http://www.ams.org/journals/proc/1991-112-03/S0002...

Related URL: http://dx.doi.org/10.1090/S0002-9939-1991-1057740-8


This paper concerns subrings of the bivariate power series ring over a field.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:123
Deposited On:17 Sep 2010 06:46
Last Modified:16 May 2016 11:23

Repository Staff Only: item control page